# SDR CALA2019112702098

- Difficulty date: November 26, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 97,512 hours, 22,783 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N1008
- Condition: Dented
- Location: Bs 1340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-0242 DENT ON AFT CARGO FRAME UPPER FLANGE AT STA 1340 AB OVE STR 26R. REF ST ENG N/R 0080810 CHECKED LIMITS TO DENT ON FRAME AT AFT CARGO STA 1340 ABOVE 5-26 R; L=.80", W=.60, D=.070". OUT OF LIMITS IAW B757-200 SRM 53-00- 07 AD1, FIG 101, PG 101. REPAIRED FRAME IAW B757-200 SRM 53-00-0 7 REPAIR 5, FIG 201, PG 201.REPAIR IS A CATEGORY "B" REPAIR AND REQUIRES INSPECTIONS IAW B757-200 SRM 53-00-07 REPAIR 5, FIG 201 , TABLE II, PG 211.  THIS IS A ZONE 1 CATEGORY B REPAIR. INITIATING DIP TO TO PERFORM DVI AND HFEC INSPECTIONS AFTER 37,500 FC AFTER INSTALLATION OR BEFORE 50,000 FC WHICHEVER COMES FIRST WITH REINSPECTIONS EVERY 12,00 FC THEREAFTER. REF. B757-200 SRM #53-00-07 FIG. 201 REPAIR 5 TABLE II
